# SDR IPXA2018050129155

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 73,664 hours, 15,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP IN SMOKE CURTAIN. CARGO BARRIER VAPOR SEAL RE-INSTALLED IAW AMM 25-59-15-400-801 REV 90.08. SEAL NOW PROPERLY SEATED.
